Yes, I had to wear a liner everyday and it was just a pain in the neck. The discharge would smell after intercourse and I asked the Dr. and she checked and made sure everything was ok and it was. I had the mirena taken out after about a month and went with the 10 year becasue I had too many side effects hair loss, weight gain, depression, no sex drive. Since I had it taken out I am back to normal and no discharge.
You are not alone. I just had mine removed last week because of the constant discharge and bacterial infections from my body trying to fight the Mirena off.
girls, I need help. I have had MIRENA since Nov. 29th. I have been spotting on and Off in a Brown color, i am having alot of acne problems, no sex drive and alot of cramps with lower back pains. Please advise if any of you think i should remove it immediately or just keep it some time longer.
I just got mine on Dec. 7th. I just had a baby 2 months ago and am exclusively breastfeeding. I thought that breastfeeding was supposed to supress your cycle, but since I have the Mirena I got a period about a week ago. It was much heavier than my periods used to be, and today is day number 7 and the spotting is starting to get lighter. If i'm going to have heavy long periods like this, then I'm thinking about having it removed. Also I was informed that you could have light spotting in between your periods. That means spotting everyday and having to wear a liner everyday.
I have had mine since June 06, and I have been having all kinds of irregular discharge. I dont have cycles anymore but my breast swell at the time i should have them. I have had the same sexual partner and have had lots of visits to my pcp and ob/gyn to clear up the situation. They just kept checking me for std's and infections. I am fed up with this because it is very embarrassing!! Im having it removed ASAP...If im having all this nasty discharge, I dont need bc anyway because i cant or dont want to even have sex!!!
I'm having the same problem. Had mine for 2 years now and have the watery discharge on a regular basis. It is such a pain to deal with and has caused some issues between my husband and I. I generally produce too much discharge during sex and it has been a problem for both of us. I also seem to leak a lot when I'm working out. My OBGYN said it was normal and is a side effect, but I'm not sure it's worth it. I'm thinking I may go have it removed and go back on the pill.
I had the same thing happen for about the first 6 months. It is a pain to deal with, but it does eventually pass. The sex drive thing, kind of comes and goes. At least it has with me. But the spotting and cramping eventually did go away. Hope that helps!
Hi I was wondering about the comment you made about the increase in lubrication during sex and it causing problems with your husband. I am experiencing the same thing and was wondering if you still have your Mirena in??
Yes, I still have my Mirena in. I had problems with too much lubrication during sex even before I had the Mirena put in. It has only gotten worse since I had it put in. I tend to have leaking problems when I work out, when I first wake up in the morning sometimes and when I start getting turned on, it gets really bad really fast. I'm thinking that removing the IUD will help. At least I hope so. It's getting pretty frustrating and although I enjoy skipping my periods, it's not worth the hassle of the leaking. I've heard many of the same stories from women who have had the same problem.
I have the merena in for about three years, i have been having infections on and off the smell from the discharge is horrible and has cause a problem in my sex life, because i am afraid my husband is going to smell me.
I thing I am going to have it removed
I am currently having the same problem with all the abnormal discharge. I had my IUD put in last October and cont. bleed for a month straight. Finally I got fed up with it and called my OB/GYN. He told me to take Naproxen 500mg BID for a month. Since my uterus was trying to reject or expell the IUD. It worked wonders but now I have this weird discharge but I have noticed that if I take the Naproxen 500mg BID on a regular basis it does help and sometimes even goes away. Maybe this will help some of you.
I've had my iud for almost 2 yrs now, and im not having any discharge problems or any of the other problems mentioned...instead i find that my sexual desire has increased drastically, my husband can't keep up. I don't know if i can blame my iud or is it some other hormonal issue im having...is anybody having this problem?